Asymptotic Expansions for the Stochastic Approximation Averaging Procedure in Continuous Time
Sergey Pergamenshchikov ()
Statistical Inference for Stochastic Processes, 1998, vol. 1, issue 2, 197-223
Keywords: AMS 1991 subject classification: 93E20; 93C73; stochastic approximation; asymptotic expansions; asymptotic bias; asymptotic normality; asymptotically efficient estimators (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1009984032554 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:1:y:1998:i:2:p:197-223
Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2
DOI: 10.1023/A:1009984032554
Access Statistics for this article
Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin
More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().